# SDR 9JLA2015012807298

- Difficulty date: December 8, 2014
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 4,293 hours, 3,643 cycles
- Engine: Pwc JT15D5D
- Engine time: 4,705 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Part number: 45AS42011001
- Part serial: 2826
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE NR 1 ENG OIL BYPASS LIGHT ILLUMINATED DURING FLIGHT WITH NO SECONDARY INDICATIONS. TROUBLESHOOTING CHECKED THE ENG OIL FILTER FOR BLOCKAGE, NO BLOCKAGE FOUND.  FURTHER TROUBLESHOOTING REVEALED THAT THE OIL BYPASS PRESS SWITCH WAS DEFECTIVE.  THE DEFECTIVE SWITCH WAS REMOVED PN 45AS42011-001 SN 2826 & A NEW CONDITION SWITCH WAS INSTALLED.  OPERATIONS & LEAK CHECKED SATISFACTORY.
